Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Advice on contraceptive pill intake - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   hello
Doctor :   Dr xxxxx here
Doctor :   How may i help you?
User :   I want to consult about my periods
Doctor :   Yes proceed
Doctor :   Your age?
User :   34
User :   I had unsafe sex on 21st Aug. with someone
User :   He had sex with me 3 times without any protection
Doctor :   Ok
Doctor :   Did you miss your periods follwing the act?
User :   so I took unwanted 72 on next evening i.e. on Sunday
Doctor :   oK
User :   Co incidently my periods also started on Sunday
Doctor :   Ok
Doctor :   then there is nothing to worry
Doctor :   So what is your query now?
User :   and even after 8 days some blood comes out daily in panty while sleeping or sitting
User :   i mean periods are still continuing
Doctor :   That is called spotting it happens follwing high dose progesterone
User :   ok
Doctor :   thats due to the emergency contraceptive pill
User :   for how long it will continue
Doctor :   Will subside within a week
Doctor :   some may have extended days too, more often anxiety also causes such irregulariries
User :   one more week
User :   ?
Doctor :   Yes
Doctor :   Were your periods regular before
Doctor :   Not one more week
User :   yes for last four month it is regular
Doctor :   It altogether 1 week
Doctor :   What about previous cycles? were they regular too
User :   So I need not worry about it ?
Doctor :   Yes
Doctor :   You are sure you have only scanty bleeds isn't?
User :   Previously I had some proalctin problem so I took medicines for it
Doctor :   Not heavy isn't?
Doctor :   Ok
User :   My prolactin was 72 when it was tested
Doctor :   Ok, did the values improve follwing medications?
User :   now it normal
Doctor :   Ok
User :   I was getting too fatty due to prolactin
User :   now I am loosing weight and feeling more fit.
Doctor :   Yes that always accompanied with supplemnts
User :   Before some lines you asked "Not heavy isn't"
User :   about spotting ?
Doctor :   I meant the bleeding
User :   I am not using any sanitary pad now for last 3 days. I wear panty only and see blood in my panty only in the morninng and once in the evening
Doctor :   Ok
User :   so it is not excessive but when I have sex it again comes out and condom becomes almost red .
Doctor :   it will subside within few more days
Doctor :   Just have healthy diet and proper sleep
User :   so my husband is very worried about this problem.
User :   I will tell that I got suggestion from you.
Doctor :   Yes you could
User :   One more thing what are chances of being pregnant for the last unsafe sex.
Doctor :   No
Doctor :   After periods have set in dont have to worry
Doctor :   'Is there anything else i can help you with?
User :   Suppose it does not stop in one week should I consult a doctor or wait for some more days. May it last till next periods.
Doctor :   If the bleeding doesnt stop within 2-3 days better consult an gynecologist
User :   ok thanks a lot Doctor.
User :   May I know your name please ?
Doctor :   Dr xxx
User :   thanks
User :   good night
Doctor :   Thanks for consulting me
Doctor :   Bye for now
User :   bye
Doctor :   Its seems you have moved out of the chat window
Doctor :   Are you there?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor